Integration of the first order partial differential inequality with distributions
Colloquium Mathematicum, Tome 10 (1963) no. 1, pp. 147-150
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_10_1_147_150,
author = {W. Mlak},
title = {Integration of the first order partial differential inequality with distributions},
journal = {Colloquium Mathematicum},
pages = {147--150},
year = {1963},
volume = {10},
number = {1},
doi = {10.4064/cm-10-1-147-150},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-10-1-147-150/}
}
TY - JOUR AU - W. Mlak TI - Integration of the first order partial differential inequality with distributions JO - Colloquium Mathematicum PY - 1963 SP - 147 EP - 150 VL - 10 IS - 1 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-10-1-147-150/ DO - 10.4064/cm-10-1-147-150 LA - en ID - 10_4064_cm_10_1_147_150 ER -
W. Mlak. Integration of the first order partial differential inequality with distributions. Colloquium Mathematicum, Tome 10 (1963) no. 1, pp. 147-150. doi: 10.4064/cm-10-1-147-150
Cité par Sources :